# SDR DALA1015290903

- Difficulty date: July 1, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 49,085 hours, 36,163 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY LIGHT AT ROW 1C INOPERATIVE.  MAINTENANCE FOUND WIRES PULLED OF PINS AND REPLACED THE LIGHT HARNESS.  OPERATIONAL CHECK OF LIGHT NOW CHECK GOOD.
